Robust a posteriori error estimation for the nonconforming fortin-soulie finite element approximation

Ainsworth, M. and Rankin, R. (2008) Robust a posteriori error estimation for the nonconforming fortin-soulie finite element approximation. Mathematics of Computation, 77 (264). pp. 1917-1939. ISSN 0025-5718

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

We obtain a computable a posteriori error bound on the broken energy norm of the error in the Fortin-Soulie finite element approximation of a linear second order elliptic problem with variable permeability. This bound is shown to be efficient in the sense that it also provides a lower bound for the broken energy norm of the error up to a constant and higher order data oscillation terms. The estimator is completely free of unknown constants and provides a guaranteed numerical bound on the error.